Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
144 Doctors are Online

Started heavy periods after removing nuvaring. Missing periods. Feeling cramping and fatigue. Is it normal?

I removed my Nuvaring 5 weeks ago and had a very heavy, chunky period since I was using the Nuvaring to skip my monthly periods. However, I was only on the Nuvaring for 8 weeks. Today is day 30 so I m 2 days late for my period. I ve been reading all the previous posts on this site, and I do have the same side affects- sensitive nipples, cramping and fatigue . The posts are very dated however, from 2008-2010 so my question is, with these posts being so dated, could Nuvaring have changed some things in their contraceptive with the complaints the consumers have had? I just don t want to freak myself out thinking I may be pregnant when all these other women have had the same side effects. If it is normal, how many days should I wait before I consult with my doctor about my missed period? Thank you.
Asked On : Tue, 17 Jul 2012
Answers:  1 Views:  84
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
it is normal to have irregular periods after removing the nuvaring, as it is hormone based. it will take time for the periods to regularize.
you are having the irregular periods because of the hormonal imbalance
you should get a pregnancy test done if one month has passed after you saw your last period.
hope to have answered your query
thanking you.
Answered: Wed, 26 Mar 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor